Search in Medwell
 
 
Journal of Engineering and Applied Sciences
Year: 2015 | Volume: 10 | Issue: 7 | Page No.: 181-185
DOI: 10.36478/jeasci.2015.181.185  
Existence of Solutions of Impulsive Quantum Stochastic Differential Inclusion
S.A. Bishop and P.E. Oguntunde
 
Abstract: In this study, we establish existence of solutions of impulsive Quantum Stochastic Differential Inclusion (QSDI). Our technique is based on the fixed point approach for multivalued maps.
 
How to cite this article:
S.A. Bishop and P.E. Oguntunde, 2015. Existence of Solutions of Impulsive Quantum Stochastic Differential Inclusion. Journal of Engineering and Applied Sciences, 10: 181-185.
DOI: 10.36478/jeasci.2015.181.185
URL: http://medwelljournals.com/abstract/?doi=jeasci.2015.181.185